[Fatal cerebral hemorrhage in young amphetamine addicts].
Аннотация
Abuse of amphetamine, cocaine and related compounds has become an important risk factor for intracerebral haemorrhage in young adults. Five fatal cases of intracerebral haemorrhage following use of amphetamine are described. The symptoms occurred few hours after amphetamine intake, and all patients had considerably increased blood pressure upon admission. Autopsy was performed on four of the patients and did not reveal any predisposing factors for haemorrhage, such as trauma, vascular malformations or vasculitis. Cerebral CT should always be performed when severe headache and/or altered consciousness occur in relation to abuse of amphetamine-like compounds. Intracerebral haemorrhage in young adults may indicate abuse of psychoactive drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.